# SDR AWXA960086

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT NR 3889 - DURING ROUTINE C-8 MAINTENANCE CHECK, FOUND DENT ON LEFT HORIZONTAL STAB LEADING EDGE AT LEADING EDGE STATION 203.  RECONTOURED DENT ON LEFT HORIZONTAL STABILIZER LEADING EDGE STATION 203 IAW SRM 55-10-01.  (M)
